# SDR SWIA97970

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Engine: Pwa PW118A
- System (JASC): 3451 · DME/TACAN System
- Part: Dme Antenna
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT DME ANTENNAS NEED REPLACEMENT DUE TO CORROSION.  REPLACED FORWARD AND AFT DME ANTENNAS AS REQUIRED, OPS CHECK GOOD.
